# SDR SCNA20220217001

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 66,233 hours, 23,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK: TEMPORARY SKIN REPAIR INSTALLED STA 420 STR 20R.   RESOLUTION: REMOVED TEMPORARY SKIN REPAIR AT BS 420 STR 20 AND INSTALLED 1 DOUBLER 2024-T3 .063", -2 TRIPLER 2020-T3 .063" AND -3 FILLER 2024-T3 .090" IAW SUN COUNTRY ENGINEERING TASK CARD ENG-53SCA-10913.
